# SDR PNSA980103

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9530F
- Make and model: Cessna 208
- Aircraft serial: 20800088
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: G519A1
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ATTITUDE GYRO VERY SLOW TO ERECT.  REPLACED GYRO, OPS CHECK OK.
